Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 18, 2015, 2:56 PM MDT. It took effect at Apr 19, 2015, 5:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2015, 2:56 PM MDT (20:56 UTC)
- In effect from
- Apr 19, 2015, 5:00 AM MDT
- Expired
- Apr 19, 2015, 3:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS75 KABQ 182056 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT SAT APR 18 2015 ...GUSTY WINDS EXPECTED OVER PORTIONS OF NORTHEAST NEW MEXICO LATE TONIGHT AND SUNDAY... .A COLD FRONT COMBINED WITH STRONG WINDS ALOFT IN THE WAKE OF A DEPARTING UPPER LOW PRESSURE SYSTEM WILL RESULT IN STRONG AND GUSTY NORTHWEST TO NORTH WINDS OVER PORTIONS OF NORTHEAST NEW MEXICO LATE TONIGHT AND SUNDAY. NMZ530-190400- /O.NEW.KABQ.WI.Y.0010.150419T1100Z-150419T2200Z/ UNION COUNTY- 256 PM MDT SAT APR 18 2015 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY. * LOCATION...UNION COUNTY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS INCREASING SHORTLY BEFORE SUNRISE SUNDAY AND STRENGTHENING RAPIDLY SUNDAY MORNING BEFORE DIMINISHING BY MID AFTERNOON. * VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS HIGHWAY 56 FROM ABBOTT TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
167 WWUS75 KABQ 190344 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 944 PM MDT SAT APR 18 2015 ...GUSTY WINDS EXPECTED OVER PORTIONS OF NORTHEAST NEW MEXICO LATE TONIGHT AND SUNDAY... .A COLD FRONT COMBINED WITH STRONG WINDS ALOFT IN THE WAKE OF A DEPARTING UPPER LOW PRESSURE SYSTEM WILL RESULT IN STRONG AND GUSTY NORTHWEST TO NORTH WINDS OVER PORTIONS OF NORTHEAST NEW MEXICO LATE TONIGHT AND SUNDAY. NMZ530-191200- /O.CON.KABQ.WI.Y.0010.150419T1100Z-150419T2200Z/ UNION COUNTY- 944 PM MDT SAT APR 18 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM MDT SUNDAY... * LOCATION...UNION COUNTY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS INCREASING SHORTLY BEFORE SUNRISE SUNDAY AND STRENGTHENING RAPIDLY SUNDAY MORNING BEFORE DIMINISHING BY MID AFTERNOON. * VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS HIGHWAY 56 FROM ABBOTT TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
342 WWUS75 KABQ 191158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MDT SUN APR 19 2015 NMZ530-192200- /O.CON.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/ UNION COUNTY- 558 AM MDT SUN APR 19 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * LOCATION...UNION COUNTY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...WINDS INCREASING THROUGH THE EARLY TO MID MORNING HOURS...PEAKING LATE THIS MORNING THEN DIMINISHING THROUGH THE AFTERNOON. * VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS HIGHWAY 56 FROM ABBOTT TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
638 WWUS75 KABQ 191505 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 905 AM MDT SUN APR 19 2015 NMZ534-535-192200- /O.EXA.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/ QUAY COUNTY-CURRY COUNTY- 905 AM MDT SUN APR 19 2015 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * LOCATION...QUAY AND CURRY COUNTIES. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...WINDS INCREASING THROUGH THE MID MORNING HOURS...PEAKING LATE THIS MORNING THEN DIMINISHING THROUGH THE AFTERNOON. * VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530-192200- /O.CON.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/ UNION COUNTY- 905 AM MDT SUN APR 19 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * LOCATION...UNION COUNTY. * WINDS...NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS INCREASING THROUGH THE MID MORNING HOURS...PEAKING LATE THIS MORNING THEN DIMINISHING THROUGH THE AFTERNOON. * VISIBILITY...POTENTIAL FOR LOCALIZED REDUCTIONS TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED HIGHWAYS SUCH AS HIGHWAY 56 FROM ABBOTT TO CLAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
863 WWUS75 KABQ 192100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN APR 19 2015 NMZ530-534-535-192200- /O.CAN.KABQ.WI.Y.0010.000000T0000Z-150419T2200Z/ UNION COUNTY-QUAY COUNTY-CURRY COUNTY- 300 PM MDT SUN APR 19 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. NORTHERLY WINDS..WHILE STILL GUSTY...HAVE DIMINISHED...AND ARE EXPECTED TO CONTINUE TO DO SO FOR THE REST OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 18, 12:07 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 18, 12:07 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1207 PM MDT SAT APR 18 2015 .AVIATION... 18Z TAF CYCLE PATCHY LOW CLOUDS ARE SLOWLY BREAKING UP ACROSS NW AND NC NM INCLUDING AT KSAF AND KFMN. MEANWHILE...A LINE OF LIGHT RAIN SHOWERS IS MOVING QUICKLY EASTWARD ACROSS NE NM AND SHOULD EXIT THE STATE BY 19-20Z. MVFR CIGS ARE ASSOCIATED WITH THIS ACTIVITY NEAR KCAO. STRONG NW WINDS WILL QUICKLY DEVELOP THIS AFTN...FAVORING AREAS FROM KFMN TO KABQ AND KCQC WITH GUSTS NEAR 35KT LIKELY. THESE WINDS WILL DIMINISH AFTER SUNSET...THEN A BACK DOOR FRONT WILL SLIDE DOWN THE PLAINS OVERNIGHT INTO EARLY SUNDAY MORNING. STRONG N WINDS OF 20 TO 30KT WITH GUSTS NEAR 45 KT WILL BE POSSIBLE ACROSS NE NM...ESPECIALLY BETWEEN 09Z AND 18Z. 34 && .PREV DISCUSSION...335 AM MDT SAT APR 18 2015... .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM EXITING COLORADO WILL BRING COOLER AND BREEZY WEATHER TO NEW MEXICO THROUGH EARLY NEXT WEEK. A SERIES OF WEAK COLD FRONTS FLIRTING WITH NORTHEAST NEW MEXICO WILL CONTINUE THE CHANCE FOR SHOWERS EACH DAY THROUGH WEDNESDAY. THE REMAINDER OF THE REGION WILL DRY OUT WITH SLOWLY WARMING TEMPERATURES COMBINED WITH LATE AFTERNOON BREEZES. MORE TYPICAL SPRING LIKE CONDITIONS ARE EXPECTED BY THURSDAY AND FRIDAY WHEN WINDS REALLY CRANK UP AGAIN. && .DISCUSSION... AN IMPRESSIVE BAND OF SNOW IN ASSOCIATION WITH AN UPPER VORT FEATURE OVER NORTHERN NM IS IMPACTING THE AREA FROM FARMINGTON TO THE JEMEZ MOUNTAINS AND SANTA FE THIS MORNING. OPTED TO ISSUE A WINTER WEATHER ADVISORY FROM THE JEMEZ TO SANTA FE AS SHORT-TERM HRRR/RAP AND 06Z NAM GUIDANCE SHOWS THE BAND SLIDING DIRECTLY OVER THOSE AREAS...AND REPORTS ALREADY INDICATE 1-2 INCHES WITH THE FIRST ROUND FROM EARLIER THIS MORNING. MOST IMPACTS ARE EXPECTED ON GRASSY AREAS AND ELEVATED ROAD SURFACES HOWEVER WITH 1-3 ADDITIONAL INCHES POSSIBLE FROM LOS ALAMOS TO SANTA FE WILL ERR ON THE SIDE OF CAUTION. AREAS WITHIN THE JEMEZ ARE ALREADY SEEING IMPACTS PER NMROADS...AND THIS WILL ONLY GET WORSE WITH THE NEXT BATCH. OTHERWISE...MADE ONLY VERY MINOR CHANGES TO THE FORECAST THROUGH THE NEXT 7 DAYS. MODELS CONTINUE TO ADVERTISE AN OVERALL UNSETTLED WEATHER PATTERN MAINLY FOR THE NORTHERN THIRD OF THE STATE. THE CURRENT UPPER LOW EXITING COLORADO WILL CONTINUE TO PROVIDE UNSTABLE AND MOIST NW FLOW AROUND THE HIGH TERRAIN WHERE RAIN/SNOW SHOWERS WILL CONTINUE THROUGH MONDAY. A FEW SHOWERS WILL ATTEMPT TO MOVE INTO VALLEY AND HIGH PLAINS LOCALES DURING MID/LATE AFTERNOON BUT MOST ACTIVITY WILL BE DRY. TEMPS THROUGH THE PERIOD ARE BELOW NORMAL THEN GRADUALLY TREND WARMER EACH DAY. THE NORTHERN MTS AND NORTHEAST PLANS WILL REMAIN UNDER THE INFLUENCE OF WEAK NW FLOW AND UPSLOPE FLOW THRU WEDNESDAY AS WEAK BACK DOOR FRONTS FLIRT WITH THE AREA. A POTENTIAL WETTING PRECIP EVENT MAY TAKE SHAPE OVER THAT AREA MONDAY/TUESDAY. MORE TYPICAL MID/LATE APRIL WEATHER CONDITIONS MAY RETURN DURING THE THURSDAY/FRIDAY PERIOD AS A 555DM H5 LOW TAKES SHAPE OVER SOUTHERN CALIFORNIA. THIS WILL FORCE A STRONG MID/UPPER LEVEL DRY SLOT AND WIND MAX OVER THE STATE. DEEPENING LOW PRESSURE ALONG THE FRONT RANGE WOULD FAVOR WIDESPREAD WINDY CONDITIONS AND MUCH WARMER TEMPS. GUYER && .FIRE WEATHER... CRITICAL FIRE WX CONDITIONS NOT EXPECTED THROUGH WEDNESDAY OF NEXT WEEK...THOUGH THIS AFTN MAY PRODUCE SOME NEAR CRITICAL CONDITIONS ACROSS PORTIONS OF FIRE WX ZONE 108. CRITICAL CONDITIONS MAY DEVELOP ACROSS PORTIONS OF THE SW HALF OF THE FCST AREA THU AFTN AND ACROSS THE EAST FRI AFTN. COOLER THAN NORMAL TEMPS TO CONTINUE TODAY AREA WIDE AND STILL LINGER ACROSS THE EAST HALF OF FCST AREA SUN. THEREAFTER MOST LOCALES SHOULD BE VERY NEAR TO A FEW DEGREES ABOVE NORMAL VALUES THROUGH THU BEFORE SOME ADDITIONAL COOLING ARRIVES FRI. TODAY SOME WRAP AROUND PRECIP...MORE SNOW THAN RAIN AT LEAST THIS MORN...AND CLOUD COVER WILL LINGER. BEST CHANCES ACROSS THE NORTH THIRD TO HALF OF THE STATE. SNOW LEVELS WILL BE AS LOW AS 5500 TO 6000 FEET THROUGH MID MORN BEFORE RISING AT LEAST 2000 TO 3000 FEET BY THIS AFTN. LOOKS LIKE SOME SPOTTY ADDITIONAL 1 TO NEARLY 4 INCH SNOW ACCUMULATIONS MAY STILL OCCUR MAINLY THIS MORN...BY FAR THE GREATER AMTS ACROSS THE HIGH TERRAIN. THIS AFTN WILL TRANSITION TO SOME HIGHER BASED AND QUITE SPOTTY DAYTIME HEATING AIDED SHOWERS AND PERHAPS A VERY FEW THUNDERSTORMS AS WELL...MOST NOT PRODUCING ENOUGH PRECIP TO REACH WETTING LVLS. MOST LOCALES TODAY WILL SEE HIGHER MINIMUM RH LVLS...LARGELY DUE TO THE WRAP AROUND MOISTURE. BACK DOOR COLD FRONT WILL SLIDE DOWN THE PLAINS TONIGHT WITH JUST A FEW HOURS OF WINDY CONDITIONS ACROSS THE PLAINS MAINLY NORTH OF INTERSTATE 40. SHOULD BE QUITE STABLE BEHIND THE FRONT WITH HUMIDITIES NEAR TO ABOVE 20 PERCENT HOWEVER. THERE SHOULD STILL BE ENOUGH RESIDUAL MOISTURE AROUND FOR A LITTLE CONVECTION IN THE AFTERNOON OVER THE HIGHER TERRAIN WITH BEST CHANCES FOR MEASURABLE RAIN ALONG THE EAST SLOPES OF THE SANGRE DE CRISTOS DUE TO UPSLOPE FLOW BEHIND THE FRONT. MODELS STILL DISAGREEING NOTABLY ON ARRIVAL TIME AND PROGRESSION OF NEXT BACK DOOR COLD FRONT ON MON NIGHT AND TUE. NAM IS THE FASTEST WITH ECMWF AND CANADIAN SOMEWHAT SLOWER AND GFS STILL THE SLOWEST. THIS WILL HAVE SOME IMPACTS ON WHERE AND HOW MUCH PRECIP MAY DEVELOP NEAR AND ESPECIALLY BEHIND THE FRONT. BY MID WEEK...THE ECMWF AND CANADIAN LINGER SOME LOW LEVEL MOISTURE ACROSS THE EAST WHILE THE GFS IS EASES IT FARTHER EAST WITH A DRY AND INCREASINGLY WINDY PATTERN RETURNING. THU AND FRI LOOK TO BE THE WINDIEST DAYS OF THE WEEK WITH...AS MENTIONED ABOVE...THE POTENTIAL FOR CRITICAL FIRE WEATHER CONCERNS RETURNING. NO VENTILATION ISSUES ARE EXPECTED FOR MOST OF THE AREA THE NEXT 7 DAYS...WITH MAINLY EXCELLENT VENT RATES EXPECTED...BUT BEHIND THE BACK DOOR FRONT TUE AND WED RATES MAY LOWER CONSIDERABLY. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 18, 6:01 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT SAT APR 18 2015 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW WILL TAPER OFF OVER THE NORTHERN MOUNTAINS AND THE SANTA FE METRO AREA THIS MORNING. LOCALLY SLICK AND ICY TRAVEL IS POSSIBLE ON BRIDGES AND OVERPASSES...AND ESPECIALLY IN THE HIGHER TERRAIN THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Local storm report, Apr 18, 9:23 AM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 AM MDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM SNOW 12 NNW JEMEZ SPRINGS 35.95N 106.75W
04/18/2015 M5.0 INCH SANDOVAL NM TRAINED SPOTTER
0627 AM SNOW 8 SW ROCIADA 35.76N 105.53W
04/18/2015 E6.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0629 AM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
04/18/2015 E4.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0630 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
04/18/2015 E2.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0650 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
04/18/2015 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
0657 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
04/18/2015 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL.
0700 AM SNOW 7 ESE CUBA 36.00N 106.83W
04/18/2015 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL.
0700 AM SNOW 15 S SANTA FE 35.46N 105.95W
04/18/2015 E2.5 INCH SANTA FE NM TWITTER FEED
US 285 AND VISTA GRANDE
0700 AM SNOW 3 NNW SANTA FE 35.72N 105.97W
04/18/2015 M3.0 INCH SANTA FE NM TRAINED SPOTTER
0800 AM SNOW WHITE ROCK 35.82N 106.21W
04/18/2015 M3.2 INCH LOS ALAMOS NM PUBLIC
0810 AM SNOW 9 WSW CUBA 35.95N 107.09W
04/18/2015 M4.0 INCH SANDOVAL NM CO-OP OBSERVER
0832 AM SNOW 3 SW BLOOMFIELD 36.68N 108.02W
04/18/2015 M1.0 INCH SAN JUAN NM TRAINED SPOTTER
0915 AM SNOW 6 NNW LAMY 35.56N 105.92W
04/18/2015 M2.5 INCH SANTA FE NM COCORAHS
0915 AM SNOW 6 SSE SANTA FE 35.60N 105.91W
04/18/2015 M3.5 INCH SANTA FE NM COCORAHS
0915 AM SNOW 5 NW LAMY 35.53N 105.94W
04/18/2015 M2.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 4 NE SANTA FE 35.72N 105.90W
04/18/2015 M3.4 INCH SANTA FE NM COCORAHS
HYDE PARK AND SIERRA DEL NORTE.
0915 AM SNOW 2 SW AGUA FRIA 35.63N 106.05W
04/18/2015 M1.9 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 SSE GLORIETA 35.57N 105.76W
04/18/2015 M2.2 INCH SANTA FE NM COCORAHS
0915 AM SNOW 4 NNW LAMY 35.53N 105.91W
04/18/2015 M2.2 INCH SANTA FE NM COCORAHS
0915 AM SNOW 4 NW LAMY 35.52N 105.93W
04/18/2015 M2.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
04/18/2015 M1.3 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 5 NW CANONES 36.24N 106.50W
04/18/2015 M2.0 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 3 N LAMY 35.52N 105.88W
04/18/2015 M2.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 3 NE FARMINGTON 36.79N 108.15W
04/18/2015 M1.5 INCH SAN JUAN NM COCORAHS
0915 AM SNOW 5 NNW LAMY 35.55N 105.91W
04/18/2015 M3.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 N CANONES 36.20N 106.44W
04/18/2015 M1.1 INCH RIO ARRIBA NM COCORAHS
&&
EVENT NUMBER ABQ1502108
EVENT NUMBER ABQ1502109
EVENT NUMBER ABQ1502110
EVENT NUMBER ABQ1502111
EVENT NUMBER ABQ1502112
EVENT NUMBER ABQ1502113
EVENT NUMBER ABQ1502114
EVENT NUMBER ABQ1502115
EVENT NUMBER ABQ1502116
EVENT NUMBER ABQ1502117
EVENT NUMBER ABQ1502118
EVENT NUMBER ABQ1502119
EVENT NUMBER ABQ1502120
EVENT NUMBER ABQ1502121
EVENT NUMBER ABQ1502122
EVENT NUMBER ABQ1502123
EVENT NUMBER ABQ1502124
EVENT NUMBER ABQ1502125
EVENT NUMBER ABQ1502126
EVENT NUMBER ABQ1502127
EVENT NUMBER ABQ1502128
EVENT NUMBER ABQ1502129
EVENT NUMBER ABQ1502130
EVENT NUMBER ABQ1502131
EVENT NUMBER ABQ1502132
EVENT NUMBER ABQ1502133
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:46 AM MDT | Winter Weather Advisory | ABQ | 7 hr | |
| Apr 18, 5:04 PM MDT | Special Weather Statement | ABQ | Union | 41 min |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.